# SDR SWIA200312331

- Difficulty date: August 17, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 4,459 hours, 3,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 LT FLOOR SUPPORT ANGLE LBL 42 CRACKED.  DISCOVERED DURING C-CHECK. REPAIRED DAMAGED ANGLE IAW CRJ REO 601R-53-61-117 REV. ''A''.  ANGLE P/N:  601R-53-61-117-1
